# SDR SWAA2022060915971

- Difficulty date: June 7, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 39,336 hours, 20,255 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Delaminated
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME HAS DELAMINATION / [01] ACCOMPLISHED EA 22-153-01684; PER TSR #2022004444. APPLY SCOTCHBRAND 853 OR PERMACEL P280 TAPE TO DAMAGED AREA WITHIN 5 FLIGHT CYCLES. ACCOMPLISH INSPECTION EVERY 480 FLIGHT HOURS AND PERMANENT REPAIR DUE WITHIN 85 DAYS.;[02] ACCOMPLISH INSPECTION EVERY 400 FLIGHT HOURS.
